Advertisement

When should I call my doctor if I am taking Xalkori?

If you are taking Xalkori (crizotinib), which treats a certain kind of lung cancer, call your doctor immediately if you experience:
  • an abnormal heartbeat, which may signal a serious side effect
  • breathing difficulties, a symptom of dangerous swelling in the lungs
  • extreme tiredness, yellowing skin or eyes, or pain on the right side of your stomach, hallmarks of a life-threatening liver injury
Also call right away if you accidentally take too much of the drug. Finally, call if you're experiencing milder but bothersome side effects. Your healthcare provider may be able to help you with those.

Continue Learning about Pharmacology

When Good Meds Do Bad Things
When Good Meds Do Bad Things
Running back Jerome “The Bus” Bettis played in the NFL for 13 seasons (a Super Bowl win with the Steelers) and landed in the Hall of Fame—all done whi...
Read More
How do statin drugs affect aging?
Dr. Michael Roizen, MDDr. Michael Roizen, MD
Since the statins are relatively new (under twelve years of widespread use), we do not know whet...
More Answers
What drives the sale of statin drugs?
Joseph Saseen, PharmDJoseph Saseen, PharmD
Four statins are generically available (atorvastatin, pravastatin, simvastatin, rosuvastatin, lovast...
More Answers
What are the Most Common Prescription Drugs That Cause Side Effects?
What are the Most Common Prescription Drugs That Cause Side Effects?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.